LDN and leg twitching

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

LDN and leg twitching

Postby Brownsfan » Wed Oct 26, 2005 6:56 pm

I have been on LDN 4.0 mg for almost 2 weeks and am experiencing tolerable (but noticable) leg spasms at night. I had similar symptoms prior to LDN but definitely feel the spasms have increased since starting LDN. The twitching doesn't bother me at all but I'm fearful that increased spasms are suggestive of increased disease progression. Since spasms are caused by demyelination isn't it reasonable to assume that increased spasms are a result of increased demyelination?

I don't want to stop the LDN but want to be sure it's not making me worse. I have no other MS symptoms other than leg twitching (spasms).


thanks!
User avatar
Brownsfan
Family Member
 
Posts: 91
Joined: Thu Aug 25, 2005 3:00 pm

Advertisement

Hi there..

Postby JoyceF » Fri Nov 04, 2005 1:25 pm

I have really never experienced leg twitching as you described but am just wondering if it would make sense to try to lower your dose to 3mg. I guess I am just assuming that you are male and I've heard many people claim that men seem to do better at that dose and women at 4.5mg.
Curious why you are taking 4mg anyway. JoyceF
User avatar
JoyceF
Family Elder
 
Posts: 106
Joined: Thu Dec 11, 2003 4:00 pm
Location: Chicago


Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service